Public Debt and the Pasinetti Paradox
Vincenzo Denicolo' () and
Massimo Matteuzzi
Cambridge Journal of Economics, 1990, vol. 14, issue 3, 339-44
Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (2)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Working Paper: Public Debt and the Pasinetti Paradox (1989) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:oup:cambje:v:14:y:1990:i:3:p:339-44
Ordering information: This journal article can be ordered from
https://academic.oup.com/journals
Access Statistics for this article
Cambridge Journal of Economics is currently edited by Jacqui Lagrue
More articles in Cambridge Journal of Economics from Cambridge Political Economy Society Oxford University Press, Great Clarendon Street, Oxford OX2 6DP, UK.
Bibliographic data for series maintained by Oxford University Press ().